Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Blood level dropped due to abnormal bleeding, feels short of breath, dizzy, heart beat fast. Blood transfusion needed ?

I been having abnormal bleeding since two weeks ago. My gyn dr said that my blood level had dropted alot in 4 days, if i was bleeding the same way that i was going to need a blood transfusion i been feeling short of breath and dizzie, agitated, headache and can feel my heart going super fast. I dont know if i should go back to my gyn dr or go somewhere else to the er?
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN, Gynecologic Oncology 's  Response
Immediately get in contact with your doctor. if may need to have urgent blood tests Like Complete blood count.& if Your blood counts are low you may have to take blood transfusions.
1,first find out the cause for abnormal bleeding.2. Check If the bleeding is realted to abnormal menses.
3. Whether It is related to pregnancy, 5. immediately or after abortion.
6 .after recent delidery.
7 check out for your thyroid function test.
8 check out for Any bleeding disorders . by blood test.
Answered: Thu, 26 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor